# SDR AALA20072267

- Difficulty date: November 22, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N258AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49288
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 100504205
- Part serial: 0221
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RDU - EMERGENCY EVACUATION SLIDE AT LEFT NUMBER ONE DOOR HAD INFLATION CABLE PULLED FROM PINS.  REPLACED EMERGENCY EVACUATION SLIDE AT LEFT NUMBER ONE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
